IIUM Repository

Solvability of cubic equations over Q3

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) Solvability of cubic equations over Q3. Sains Malaysiana, 44 (4). pp. 635-641. ISSN 0126-6039

[img] PDF
Restricted to Registered users only

Download (981kB) | Request a copy
Download (133kB) | Preview
Download (503kB) | Preview
Official URL: http://www.ukm.my/jsm/


We provide a solvability criterion for a cubic equation in domains Z*3, Z3, and Q3.

Item Type: Article (Journal)
Additional Information: 6769/45056
Uncontrolled Keywords: Cubic equation; p-adic number; solvability criterion
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 12 Oct 2015 11:10
Last Modified: 30 Oct 2017 16:32
URI: http://irep.iium.edu.my/id/eprint/45056

Actions (login required)

View Item View Item


Downloads per month over past year